Tracy - posted on 07/17/2012 ( 5 moms have responded )
My ex husband had my daughter diagnosed with ADHD when she was 6 years old and since this time she has been on medicine for it. She used to take Adderall and this past year he had it changed to Straterra. She informed me that for the past 3 years she has been getting sick to her stomach and actually throwing up from her medicine. She stated that she would eat her breakfast and feel full, her father would give her medicine and she would throw it up on the bus. She said that she gets sick many times after she eats lunch as well. My daughter only weighs 52 pounds and is 11 years old now, soon to turn 12. I currently dont live in the same state as her so it is hard for me to monitor her during the school year since her father refuses to inform me of when she gets sick, has a doctors appointment, school related issues, etc. Is this a typical side effect of Strattera for getting sick to the stomach and throwing up?